# SDR QXEA2014120100965

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 18,392 hours, 19,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, RETRACTING LANDING GEAR NOSE GEAR SLOW TO RETRACT, APPROXIMATELY 5 SECONDS AFTER MAIN GEAR LIGHTS EXTINGUISH THEN NOSE GEAR LIGHT EXTINGUISHED.  SELECTING GEAR DOWN, NORMAL EXTENSION AND NORMAL TIME.  PREFORMED VISUAL INSPECTION OF NLG HYD COMPONENTS, NO LEAKS AND NO DEFECTS NOTED. COMPLIED WITH FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY RETRACTION SYSTEM IAW AMM TASK 32-31-00-720, APPLICABLE STEPS FOR ACFT.  FOUND RETRACTION AND EXTENSION TIMES TO BE WITHIN SERVICABLE LIMITS, NO DEFECTS NOTED DURING LANDING GEAR "SWINGS".  RETURNED TO SERVICE.
